# SDR QXEA200600518

- Difficulty date: February 11, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FUSELAGE AFT BAGGAGE BAY DOOR TRACK HAS AREA DENTED AND WORN, AFT TRACK MID WAY UP.  REPAIRED IAW REO 670-53-62-060 AND HORIZON AIR EA R-53-414.
